# SDR ASAA2016112919014

- Difficulty date: November 29, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,584 hours, 41,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545890
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUT OUT LOWER AFT CORNER HAS A CRACK ON BEAR STRAP. GROUNDED - YES. REPAIRED DAMAGE TO SKIN IAW B737 400 SRM 53 10 01 2R 12. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 60,000 TOTAL FLIGHT CYCLES OR 12,000 FLT. CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES LATER. REFER TO OPERATORS REPAIR ASSESSMENT GUIDLINES FOR METHODS AND INTERVALS.
